# SDR AALA20140512002

- Difficulty date: May 11, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- Aircraft time: 107,941 hours, 17,668 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Part number: 1347M32G09
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

LIM CREW REPORTED RT ENG OIL QTY LOSS.  RT ENG SHUTDOWN WHEN OIL PRESS WENT TO AMBER, SINGLE ENG TIME WAS APPROXIMATELY 32 MINUTES.  EMERGENCY DECLARED FLIGHT RETURNED LIM LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED STARTER GARLOCK SEAL THAT WAS LEAKING.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
